# SDR GLBA20050505

- Difficulty date: August 19, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N100GL
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 26,000 hours, 29,822 cycles
- Engine: Pwa PT6A67D
- Engine time: 15,794 hours, 23,846 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67D
- Part serial: 114305
- Condition: Surges
- Location: Right
- Part time: 15,794 hours, 23,846 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE SURGING 2500-4500 POUND TORQUE ON T/O WITH POWER LEVERS STATIONARY, ABORTED T/O.  PERFORMED ENGINE RUN-UP AND OVER TORQUE CHECKS, COULD NOT DUPLICATE ENGINE SURGE, RETURNED TO SERVICE.
